# SDR CALA2025031900489

- Difficulty date: February 27, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 79,289 hours, 34,598 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Servo
- Part number: 31073110
- Part serial: 11948
- Condition: Damaged
- Location: Zone 600
- Part time: 719,445 hours, 709,782 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RH INBOARD AILERON SERVO CONTROL ROD UNABLE TO FULLY RETRACT. INSPECTED ATTACH POINTS, HARDWARE AND VERIFIED NEW SERVO CONTROL SN# 5430 EFFECTIVE FOR AC AND POSITION 33CE2 "RH INBOARD" PER RII 09-25-05 REMOVED RIGHT INBOARD AILERON SERVO CONTROL ACTUATOR AS PER AMM NEED CLEARANCE TO INSTALL RIGHT HAND INBOARD SERVO CONTROL PARTS TRANSACTION INFORMATION 27-14-51-000-001-A. AILERON ACTUATOR. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1356449  SN OFF 1948 SERVO, CONTROLA  OFF 31-2714-9-0001 1948 ON 31-2714-9-0001 5430 COMPLETED INSTALLATION OF RIGHT HAND INBOARD AILERON SERVO CONTROL ACTUATOR AS PER AMM 27-14-51-400-001-A. PERFORMED ADJUSTMENT AND OPS CHECK - GOOD. INSPECTED INSTALL OF RH INBOARD AILERON SERVO PER AMM 27-14-51-400-001-A. ALL OPS AND LEAK CHECKS OK, AILERON DEFLECTION IN BOTH DIRECTIONS NORMAL.
